MathSciNet Relay Station
MathSciNet bibliographic data
MR2870895 34K13
Henríquez, Hernán R.; Lizama, Carlos Periodic solutions of abstract functional differential equations with infinite delay. Nonlinear Anal. 75 (2012), no. 4, 2016–2023.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement